# SDR SIMA20210322006

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HAT BEAM ANGLE SUPPORT IS CRACKED BETWEEN FRAMES 47-48.-C/A-REPLACED RH HAT BEAM ANGLE SUPPORT IAW SRM 53-23-02.
